Volume 11, Issue 2 (11-2016)                   IJMSI 2016, 11(2): 149-160 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

In This Volume N O A. ABSTRACTS IN PERSIAN Vol.11,No.2. IJMSI. 2016; 11 (2) :149-160
URL: http://ijmsi.ir/article-1-986-en.html
Abstract:  

Please see the full text contains the Pesian abstracts for this volume.

Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb